# SDR HNAA2013012500020

- Difficulty date: January 25, 2013
- Submitted: January 25, 2013
- Operation: Air carrier
- Aircraft: N941HA
- Make and model: Dhav DHC8102
- Aircraft serial: 161
- Aircraft time: 59,356 hours, 66,191 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning Light
- Condition: False Activation
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

UPON GEAR RETRACTION, WOW CAUTION LIGHT, NOSE GEAR UNSAFE AND LT AND RT AMBER GEAR DOOR LIGHTS ILLUMINATED.  RACKED PSEU.  CYCLED GEAR NUMEROUS TIMES.  NO DEFECTS NOTED.
